Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2020 | Journal Article | IST-REx-ID: 7389 | OA
Geher, Gyorgy Pal, et al. “Isometric Study of Wasserstein Spaces - the Real Line.” Transactions of the American Mathematical Society, vol. 373, no. 8, American Mathematical Society, 2020, pp. 5855–83, doi:10.1090/tran/8113.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7512 | OA
Erdös, László, et al. “Local Laws for Polynomials of Wigner Matrices.” Journal of Functional Analysis, Elsevier, p. 108507, doi:10.1016/j.jfa.2020.108507.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618 | OA
Pitrik, Jozsef, and Daniel Virosztek. “Quantum Hellinger Distances Revisited.” Letters in Mathematical Physics, vol. 110, no. 8, Springer Nature, 2020, pp. 2039–52, doi:10.1007/s11005-020-01282-0.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik, József, and Daniel Virosztek. “A Divergence Center Interpretation of General Symmetric Kubo-Ando Means, and Related Weighted Multivariate Operator Means.” Linear Algebra and Its Applications, vol. 609, Elsevier, 2020, pp. 203–17, doi:10.1016/j.laa.2020.09.007.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni, Giorgio, et al. “Edge Universality for Non-Hermitian Random Matrices.” Probability Theory and Related Fields, Springer Nature, 2020, doi:10.1007/s00440-020-01003-7.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, IHP, 2019, pp. 1203–25, doi:10.1214/18-AIHP916.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7423 | OA
Akemann, Gernot, et al. “Finite Rank Perturbations in Products of Coupled Random Matrices: From One Correlated to Two Wishart Ensembles.” Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, vol. 55, no. 1, Institute of Mathematical Statistics, 2019, pp. 441–79, doi:10.1214/18-aihp888.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405 | OA
Virosztek, Daniel. “Jointly Convex Quantum Jensen Divergences.” Linear Algebra and Its Applications, vol. 576, Elsevier, 2019, pp. 67–78, doi:10.1016/j.laa.2018.03.002.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications